# SDR 2007UALA01094

- Difficulty date: April 7, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 27,224 hours, 7,530 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Structure
- Condition: Bent
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL PIECE ON SLIDE PACK BENT.  [SUP 05-08-07]  STRAIGHTENED UPPER FWD SLIDE PACK LATCH ON DOOR 1L. LATCH FUNCTION FULLY RESTORED AND SERVICEABLE. APPEARS METAL PIECE OF LATCH ON SLIDE PACK SNAGGED ON JET-BRIDGE OR OTHER AIRCRAFT SERVICE EQUIPMENT AND WAS DEFORMED.
